# SDR AALA20101003DFW05

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 47,860 hours, 6,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD EXIT SIGN COVER LOOSE.  REPLACED LEFT NUMBER 3 DOOR ESCAPE PATH LIGHT FORWARD EXIT SIGN.  OPS CHECKS NORMAL.
